How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray MD Your Own Question
Anthony Bray MD
Anthony Bray MD, Physician
Category: Dermatology
Satisfied Customers: 10246
Experience:  14 years of Family Practice Experience including most dermatology problems
Type Your Dermatology Question Here...
Anthony Bray MD is online now
A new question is answered every 9 seconds

I have a rash on my ankle an bottom right of my foot. Not

Customer Question

I have a rash on my ankle an bottom right of my foot. Not sure what it could be. One Dr. said it could be Edema and another said no. I had heart, kidney and liver checked to be sure and all came back fine. Not sure which way to turn.
Submitted: 4 months ago.
Category: Dermatology
Expert:  Anthony Bray MD replied 4 months ago.


Does it itch ?

Can you post a pic to this page ?

Expert:  Anthony Bray MD replied 4 months ago.

Do you walk outside much?

A contact dematitis in the area described would be very common..

If THAT then applying CALADRYL LOTION several times a day may help....?

Expert:  Anthony Bray MD replied 4 months ago.

Is it reddened? Raised? Blisters? Scaley?

Customer: replied 4 months ago.
it itches. Especially if I scratch it. I can add a picture. Ankle feels slightly raised.
Customer: replied 4 months ago.
Dr; family Dr said thought could be Edema, but Cardiologist I went to said he did not think it was. Thus I'm stuck.
Customer: replied 4 months ago.
I walk outside daily.
Customer: replied 4 months ago.
I've had it for like 4-5 months
Expert:  Anthony Bray MD replied 4 months ago.

Hello again,

Ok try avoid scratching for step #1 ,

Try taking Zyrtec 10 mg ( generic certrizine) AM and BENEDRYL 25 to 50 mg at bedtime for step #2

Try 1 percent hydrocortisone twice a day for three weeks

As step #3...

I think appearance more fits atopic dermatitis as possible cause here ...the itching and diffuse rash appearance are clues here ....

I hope that this is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

Follow up here is welcome as well...

See dermatologist if not improving within a week...

Best regards!

Anthony Bray MD

Related Dermatology Questions